# SDR UALA2012111206499

- Difficulty date: November 9, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,860 hours, 13,808 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 143T8542Y4
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, LOWER AFT DEPRESSOR SEAL IS DAMAGED.  REPLACED SEAL DEPRESS P/N 143T8542Y4 REF AMM FOR REMOVAL AND REPLACEMENT.
